American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05C30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 37 found      Go to page: 1 2

[1] József Balogh, Robert Morris, Wojciech Samotij and Lutz Warnke. The typical structure of sparse $K_{r+1}$-free graphs. Trans. Amer. Math. Soc. 368 (2016) 6439-6485.
Abstract, references, and article information   
View Article: PDF

[2] Lauren Kelly Williams. Invariant polynomials on tensors under the action of a product of orthogonal groups. Trans. Amer. Math. Soc. 368 (2016) 1411-1433.
Abstract, references, and article information   
View Article: PDF

[3] József Balogh, Robert Morris and Wojciech Samotij. Independent sets in hypergraphs. J. Amer. Math. Soc. 28 (2015) 669-709.
Abstract, references, and article information   
View Article: PDF

[4] Jeff Cooper and Dhruv Mubayi. Counting independent sets in triangle-free graphs. Proc. Amer. Math. Soc. 142 (2014) 3325-3334.
Abstract, references, and article information   
View Article: PDF

[5] Harri Haanpää and Patric R. J. Östergård. Counting Hamiltonian cycles in bipartite graphs. Math. Comp. 83 (2014) 979-995.
Abstract, references, and article information   
View Article: PDF

[6] Olivia Dumitrescu, Motohico Mulase, Brad Safnuk and Adam Sorkin. The spectral curve of the Eynard-Orantin recursion via the Laplace transform. Contemporary Mathematics 593 (2013) 263-315.
Book volume table of contents   
View Article: PDF

[7] Virgil U. Pierce. Continuum limits of Toda lattices for map enumeration. Contemporary Mathematics 593 (2013) 317-345.
Book volume table of contents   
View Article: PDF

[8] Douglas Bowman and Alon Regev. Counting equivalence classes of vertex pairs modulo the dihedral action on the associahedron. Proc. Amer. Math. Soc. 141 (2013) 779-789.
Abstract, references, and article information   
View Article: PDF

[9] Mihyun Kang and Tomasz Łuczak. Two critical periods in the evolution of random planar graphs. Trans. Amer. Math. Soc. 364 (2012) 4239-4265.
Abstract, references, and article information   
View Article: PDF

[10] Paul Johnson. Hurwitz numbers, ribbon graphs, and tropicalization. Contemporary Mathematics 580 (2012) 55-72.
Book volume table of contents   
View Article: PDF

[11] Gautam Chinta, Jay Jorgenson and Anders Karlsson. Complexity and heights of tori. Contemporary Mathematics 567 (2012) 89-98.
Book volume table of contents   
View Article: PDF

[12] K. Petersen and A. Varchenko. Path count asymptotics and Stirling numbers. Proc. Amer. Math. Soc. 140 (2012) 1909-1919.
Abstract, references, and article information   
View Article: PDF

[13] Omer Giménez and Marc Noy. Asymptotic enumeration and limit laws of planar graphs. J. Amer. Math. Soc. 22 (2009) 309-329. MR 2476775.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Yi Hu. A compactification of open varieties. Trans. Amer. Math. Soc. 355 (2003) 4737-4753. MR 1997581.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] I. P. Goulden, J. L. Harer and D. M. Jackson. A geometric parametrization for the virtual Euler characteristics of the moduli spaces of real and complex algebraic curves. Trans. Amer. Math. Soc. 353 (2001) 4405-4427. MR 1851176.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Ravi Vakil. Genus $0$ and $1$ Hurwitz numbers: Recursions, formulas, and graph-theoretic interpretations. Trans. Amer. Math. Soc. 353 (2001) 4025-4038. MR 1837218.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] P. Di Francesco. Folding and coloring problems in mathematics and physics. Bull. Amer. Math. Soc. 37 (2000) 251-307. MR 1754642.
Abstract, references, and article information   
View Article: PDF

[18] Timothy Y. Chow. The $Q$-spectrum and spanning trees of tensor products of bipartite graphs. Proc. Amer. Math. Soc. 125 (1997) 3155-3161. MR 1415578.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] A. J. W. Duijvestijn. The number of polyhedral (3-connected planar) graphs. Math. Comp. 65 (1996) 1289-1293. MR 1348044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Martin Bridgeman. The Structure and Enumeration of Link Projections. Trans. Amer. Math. Soc. 348 (1996) 2235-2248. MR 1321569.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] D. M. Jackson. On an integral representation for the genus series for $2$-cell embeddings . Trans. Amer. Math. Soc. 344 (1994) 755-772. MR 1236224.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] C. J. Liu. Enumeration of Hamiltonian cycles and paths in a graph . Proc. Amer. Math. Soc. 111 (1991) 289-296. MR 1028288.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] D. M. Jackson and T. I. Visentin. Character theory and rooted maps in an orientable surface of given genus: face-colored maps . Trans. Amer. Math. Soc. 322 (1990) 365-376. MR 1012516.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] D. M. Jackson and T. I. Visentin. A character-theoretic approach to embeddings of rooted maps in an orientable surface of given genus . Trans. Amer. Math. Soc. 322 (1990) 343-363. MR 1012517.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Donald E. Knuth and Boris Pittel. A recurrence related to trees . Proc. Amer. Math. Soc. 105 (1989) 335-349. MR 949878.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Bruce P. Mull, Robert G. Rieper and Arthur T. White. Enumerating $2$-cell imbeddings of connected graphs . Proc. Amer. Math. Soc. 103 (1988) 321-330. MR 938690.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] E. Seah and D. R. Stinson. On the enumeration of one-factorizations of complete graphs containing prescribed automorphism groups . Math. Comp. 50 (1988) 607-618. MR 929557.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Ben Johnsen and Eldar Straume. Counting binary matrices with given row and column sums . Math. Comp. 48 (1987) 737-750. MR 878703.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] R. C. Penner. The moduli space of a punctured surface and perturbative series. Bull. Amer. Math. Soc. 15 (1986) 73-77. MR 838790.
Abstract, references, and article information   
View Article: PDF

[30] C. J. Liu. An operator approach to the principle of inclusion and exclusion . Proc. Amer. Math. Soc. 96 (1986) 528-536. MR 822454.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 37 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia